# SDR EVCA202207070001

- Difficulty date: June 30, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N894GT
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8185
- Aircraft time: 2,724 hours
- Engine: Tmeca ARRIEL2D
- Engine time: 2,724 hours, 7,831 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1112G00
- Part serial: L185002289
- Condition: Fod
- Location: Fan Cockpit/Cabi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING RUBBER SMELL IN CABIN COMPARTMENT.   FOUND SMALL BIRD INGESTED INTO CABIN COMPARTMENT BLOWER ASSEMBLY.
